The nurse should assess which of the following body systems while giving IV cimetidine (Tagamet) to the client?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- Cardiovascular system

- Urinary system

- Immune system

- Respiratory system

Rationale

IV Tagamet can cause dysrhythmias and hypotension so the cardiovascular system should be monitored.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

42%

Answered The Question Correctly.